Open Access
Translator Disclaimer
Spring 2004 Path Length and Height in Asymmetric Binary Branching Trees
Amelia O'Hanlon, Patricia Howard, David A. Brown
Missouri J. Math. Sci. 16(2): 88-103 (Spring 2004). DOI: 10.35834/2004/1602088

Abstract

This work is inspired by a paper by Mandelbrot and Frame [1], in which they describe properties of symmetric binary branching trees. We study a variation of their trees in which non-uniform scaling is applied, focusing on geometric properties such as path length and tree height. We also discuss the computer implementation via Mathematica.

Citation

Download Citation

Amelia O'Hanlon. Patricia Howard. David A. Brown. "Path Length and Height in Asymmetric Binary Branching Trees." Missouri J. Math. Sci. 16 (2) 88 - 103, Spring 2004. https://doi.org/10.35834/2004/1602088

Information

Published: Spring 2004
First available in Project Euclid: 22 August 2019

zbMATH: 1154.28301
Digital Object Identifier: 10.35834/2004/1602088

Rights: Copyright © 2004 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.16 • No. 2 • Spring 2004
Back to Top